# SDR QR9R2023021600001

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722019466
- Aircraft time: 3,800 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 194
- Condition: Warning Light
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LOW ROTOR TAC INDICATION ACCOMPANIED BY WARNING TONES. REMOVED AND REPLACED TRIPLE INDICATOR RPM IAW AMM 77-14-00, 4-1. MOC SUCCESSFULLY COMPLETED.
